Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. E. Muñoz Flores - S. Nardulli

Local Hölder continuity of the isoperimetric profile in complete noncompact Riemannian manifolds with bounded geometry

created by nardulli on 31 Jul 2019

[BibTeX]

Published Paper

Inserted: 31 jul 2019
Last Updated: 31 jul 2019

Journal: Geometriae Dedicata
Volume: 201
Number: 1
Pages: 1-12
Year: 2019
Doi: 10.1007/s10711-018-0416-4

Abstract:

For a complete noncompact connected Riemannian manifold with bounded geometry

Credits | Cookie policy | HTML 5 | CSS 2.1